Dec 18, 2000
Hey Dr. Bob,
Are there any drug interactions with Procrit and kaletra, combivir, bactrim, oxandrin, acyclovir or any HIV drugs for that matter? How about that viagra? And what about other party drugs? Hope your doing well. Thanks your are the best. Drug Cocktail-boy
Response from Dr. Frascino
Dear Mr. Cocktail-boy,
Yes I'm doing well. Thanks for asking! Now to answer your questions on drug interactions:
Procrit and kaletra ---- no drug interaction
Procrit and combivir --- no drug interaction
Procrit and bactrim --- no drug interaction
Procrit and oxandrin --- no drug interaction
Procrit and acyclovir --- no drug interaction
Procrit and any HIV drugs --- no interactions
Now as to your other questions:
How about that Viagra!!! Why just the other night ..oh! maybe that's not what you meant. Viagra and Procrit --- you guessed it -- no drug interaction (Do you see a pattern here?)
Finally -- what about other party drugs? Hmmmm... that must mean you consider Viagra (or kaletra, combivir, bactrim, oxandrin, and acyclovir) to be a party drug. Guess you must mean Viagra -- as the others would never qualify. I never thought of Viagra as a party drug but now that you mention it... Well...
As for the other party drugs I assume you mean street drugs like ecstasy, coke, GHB, K, etc. Well, as you know these substances are not regulated and therefore have never had to be checked for drug interactions. We do know ecstasy doesn't mix well with Protease inhibitors. We also know the dose of Viagra should be cut in half (25mg) if you are also taking protease inhibitors. And of course there are all the usual risks of taking a street drug that was probably mixed in someone's bathtub and cut with all sorts of additives on it's way to your local drug dealer. But that of course is a different topic. The best I can offer in response to your question is to say Procrit has absolutely no known interactions with other medications.
Hope that helps. Stay well Mr. Cocktail-boy.
Take Iron with infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.